MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA

ROCHE DIAGNOSTICS ELECSYS RUBELLA IGG; ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Catalog Number 07027770190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about questionable high results for 3 samples from 2 patients tested with elecsys rubella igg assay on a cobas pro ssu analyzer.Patient 1: sample 1 was tested on (b)(6) 2025: elecsys rubella igg result: about 12 iu/ml and interpreted as reactive.The exact value was not provided.Chemiluminescent microparticle immunoassay (cmia from abbott) result: 3.5 and interpreted as negative.The unit of measurement was not provided.Patient 2 was tested on (b)(6) 2025: elecsys rubella igg result: 17.1 iu/ml and interpreted as reactive.Cmia rubella igg result: 2.1 u/ml and interpreted as non-reactive.Elfa rubella igg result: 2.0 u/ml and interpreted as non-reactive.Elecsys rubella igm result: non-reactive.The sample was repeated on (b)(6) 2025, and the elecsys rubella igg result was 19.3 iu/ml and interpreted as reactive.Patient 1: sample 2 was tested on (b)(6) 2025: elecsys rubella igg result: 11.2 iu/ml and interpreted as reactive.Cmia igg result: 3.3 u/ml and interpreted as negative.
 
Additional Manufacturer Narrative
The cobas pro ssu analyzer serial number was (b)(6).One sample was received for investigation on 06-nov-2025.The investigation is ongoing.
 
Additional Manufacturer Narrative
No sample for patient 2 was provided for investigation, as it was no longer available.The sample for patient 1 was received for investigation on 06-nov-2025, and the investigation determined that the reactive result in elecsys rubella igg obtained at the customer's site was correct.The product labeling states: "for diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings." the investigation did not identify a product problem.The elecsys rubella igg assay performs within specifications.

Brand Name
ELECSYS RUBELLA IGG
Common Device Name
ENZYME LINKED IMMUNOABSORBENT ASSAY, RUBELLA
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23607426
Report Number1823260-2025-04755
Device Sequence Number13122842
Product Code LFX
UDI-Device Identifier04015630940240
UDI-Public04015630940240
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number07027770190
Device Lot Number86531401
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown